C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, TRIPLE-LUMEN, 12.5F; CHRONIC CATHETERS
Back to Search Results |
| Catalog Number |
0600650 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Stretched (1601); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient was undergoing a catheter placement procedure, for an unknown medical condition.During the procedure, it was reported that the lumen was allegedly found ballooned where reinforced.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 12.5fr hickman t/l catheter with a repair catheter were returned for sample evaluation.Gross, visual, microscopic visual, tactile and functional evaluations were performed.A partial compound break was noted on the distal portion of the white luer extension leg, proximal to the bifurcate.The edges of the partial diagonal break on the white luer extension leg were noted to be jagged, and the surface was noted to be smooth and looks burst.No evidence indicating loose fitting was noted near the tissue cuff.Therefore, the investigation is confirmed for the identified burst issue.However, the investigation is inconclusive for the reported catheter ballooning issue as provided evidence not sufficient and no catheter ballooning was noted during sample evaluation, however identified burst issue could be result of catheter ballooning.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description